Schedule

Here it is, ladies and gents. Below is the schedule for Hustle Con 2017. The big day is happening June 23, 2017.

8:30-10am
Doors open
Get to the Paramount Theatre with your ID in hand to register and claim your badge then mosey on into the theater for breakfast
10-10:10am
Welcome to Hustle Con
Opening remarks made by Sam Parr, CEO and Founder of The Hustle
10:10-10:30am
Kara Goldin
Hint
10:35-11:05am
Casey Neistat
Beme
How to be Heard

Casey Neistat will share his personal story, and touch upon how he used content to build an audience, and the power of storytelling to grow your brand.

35 minutes
11:10-11:30am
Miguel McKelvey
WeWork
11:35-11:50am
Mayfield Fund
Featuring Tim Chang and Rishi Garg
Five Unusual Insights on Building Founder Grit

This will be a fast-paced talk to help founders develop their superpowers. Presenters are Proven Investor (Basis, ClassPass, Moat, ngMoco, Playdom) Tim Chang and Twitter & Square Exec turned VC Rishi Garg of Mayfield, a top-tier, early-stage Silicon Valley VC firm which has partnered with the founders of Lyft, Marketo, Solarcity and many others.

15 minutes
12-1:45pm
Lunch at Port Workspaces
1:15-1:35pm
Lunchtime Q&A
Featuring Derek Flanzraich, Founder of Greatist
2-2:20pm
Max Lytvyn
Grammarly
Bootstrapping your way to profit and 150 employees

Started in 2009 by Max Lytvyn and Alex Shevchenko, Grammarly is an AI-powered assistant that helps make email messages, documents, and social media posts clear, mistake-free, and impactful. At Hustle Con, Max will share how they bootstrapped the company to 100+ employees and 7 million daily active users.

20 minutes
2:25-2:45pm
Jen Rubio
Away
55,000 Suitcases in Two Years: How to Build a Brand People Love

Jen Rubio launched Away in 2015 with the goal of making the shopping experience easy and fun by offering “first class luggage at coach prices.” Away has sold over 55k suitcases to date and has built a loyal following. At Hustle Con, Jen will share tips on how to build a brand that people love.

20 minutes
3-3:20pm
Manish Chandra
Poshmark
The secret to building a community-driven platform that’s infinitely scalable

Since inception in 2011, Poshmark has grown to include millions of buyers and over two million Seller Stylists, quickly becoming the largest social marketplace for fashion today. Join Manish Chandra, founder and CEO of Poshmark, to learn the key to successfully building an infinitely scalable, community-driven mobile platform by focusing on love and embracing your weirdness.

20 minutes
3:25-3:45pm
Shan-Lyn Ma
Zola
How Zola Is Crushing The $300 Billion Wedding Industry One Registry At A Time

This keynote will discuss the decision-making process that Zola’s leadership followed to nail its product-market fit. From ideation to prototype creation, user testing to launch, the audience will walk away with clear, tried-and-true tips that can help guide their own entrepreneurial journeys.

20 minutes
3:50-4:30pm
Break time
Grab a drink, meet cool people, stretch those legs
4:35-4:55pm
Tom Bilyeu
Quest Nutrition & Impact Theory
5-5:20pm
Payal Kadakia
ClassPass
5:25-5:45pm
Tucker Max
Book In A Box
How We Got 1000’s Of People To Apply For Our Jobs

Tucker’s company, Book In A Box, had the same problem most start-ups have: finding great people. They solved that problem–now their job ads get 1000’s of people applying, get people to take major pay cuts, and even generate leads! He’s going to walk you through exactly how they do it, with examples and details.

20 minutes
5:45-6pm
Closing remarks by The Hustle
6-9pm
FlyBy Presents: Party Time
Throw your hands in the air like you just don’t care… I mean, after party at the Paramount Theatre for anyone with a Hustle Con ticket.